MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; DRYING CABINET

STERIS CORPORATION RELIANCE; DRYING CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained cuts after the tempered glass door to their reliance 6500 endoscope drying and storage cabinet "shattered." the employee received medical treatment, however it is unknown what type of medical treatment was administered.

Brand Name
RELIANCE
Common Device Name
DRYING CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25183945
Report Number3003950207-2026-00014
Device Sequence Number13425158
Product Code PUP
UDI-Device Identifier00724995229511
UDI-Public(01)00724995229511(11)251001
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650020MU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown